# SDR DXTA2011040104537

- Difficulty date: April 2, 2011
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N656QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605732
- Aircraft time: 2,926 hours, 2,243 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 1298
- Condition: Inoperative
- Location: Mlg
- Part time: 2,926 hours, 2,243 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 20,000 FT ACCELERATING TOWARD 270 KIAS THE LT GEAR DOWN LOCK LIGHT (GREEN) ILLUMINATED. THE ACFT WAS DECELERATED TO 200 KIAS AND THE LIGHT WENT OUT AFTER ABOUT 2 MINUTES TOTAL ILLUMINATION. AT NO TIME DID THE RED GEAR UNLOCK LIGHT ILLUMINATE, HOWEVER, A VERY SLIGHT AIRFRAME VIBRATION WAS DETECTED WHICH APPEARED TO VARY WITH SPEED BUT DISAPPEARED WHEN THE GREEN LIGHT WENT OUT. SUB: RANG-OUT LT UP-LOCK AND DOWN LOCK SWITCHES NO DEFECT NOTED. SUSPECT DEFECTIVE DOWN LOCK SWITCH. IAW MX CONTROL REPLACE LANDING GEAR ACTUATOR. R & R LT GEAR ACTUATOR WITH NEW ATTACH HARDWARE IAW MM 32-30-04. OPS, LEAK AND CAMBER CHECKS DUE.  CAMBER CHECK GOOD IAW MM 32-10-00.  GEAR FUNCTIONAL CHECK AND LEAK CHECKS GOOD IAW MM 32-10-00.
